PANADEINE PLUS (paracetamol 500mg + codeine 15mg)
The best in the world at the best price!
Home Page Shop on line - The available products

Panadeine is one of the most powerful pain relievers available without prescription because of the combination of two pain relieving ingredients. 

PANADEINE has been specially formulated to combine powerful codeine with the strength of paracetamol to provide fast effective relief from strong pain.

(Age 12 to Adult) Take TWO Panadeine Plus caplets every FOUR to SIX hours as required with a glass of water.

Daily limit: Take no more than 8 Panadeine Plus caplets in a 24 hour period.

If pain persists or you exceed these doses, seek medical advice promptly.


Each Panadeine Plus caplet contains:

15mg Codeine Phosphate
500mg Paracetamol (Acetaminophen)
Potassium sorbate
No gluten, lactose or sugar
No calmatives
  • Panadeine Plus is the strongest codeine-based pain reliever available without prescription.
    Use Panadeine Plus for effective, temporary relief of moderate to severe pain associated with:
  • Strong headache
  • Migraine headache
  • Dental surgery or toothache
  • Menstrual pain
  • Sports injuries (e.g. backaches or muscular pain)
  • Suitable for asthmatics sensitive to aspirin and NSAIDs.
    Do not use Panadeine Plus:
  • If using other medicines containing Paracetamol (Acetaminophen) or Codeine.
  • For children below 12 years of age.
  • For more than 48 hours in children aged 12 to 17 years of age, except on medical advice.
  • For more than a few days at a time in adults, except on medical advice.
  • If any seals on the package are broken.
  • If the package use by date has expired.
  • Recommend this site to your friends complete site in Italian language